# SDR SWAA2022021417025

- Difficulty date: May 19, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 41,562 hours, 24,452 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242AF HAS A DENT ON THE INBD EDGE 16 INCHES FROM THE FWD EDGE. / REPAIRED PASSENGER CABIN FLOOR PANEL 242AF I/B EDGE 16' FROM THE FWD EDGE IAW B737 SRM 53-00-50-2R-4 CURED IN OVEN FOR 1HR IN AT 9:30AM-OUT AT 10:30AM A94393 A49522 A44883
